# SDR SIMA20220601001

- Difficulty date: June 1, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 40,936 hours, 37,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 20131A
- Condition: Inoperative
- Location: 12a
- Component: Emergency Light
- Component part number: 20131A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSU EMERGENCY LIGHT INOP AT SEAT 12A-C/A-RAR PSU EMERGENCY LIGHT AT SEAT 12A IAW EMB 145 AMM 33-50-07. OPS CHECK GOOD.
